Works matching DE "HYPERBOLIC functions"
Results: 1818
Mixed and least‐squares finite element methods with application to linear hyperbolic problems.
- Published in:
- Numerical Linear Algebra with Applications, 2018, v. 25, n. 3, p. 1, doi. 10.1002/nla.2150
- By:
- Publication type:
- Article
Convergence analysis for hyperbolic evolution problems in mixed form.
- Published in:
- Numerical Linear Algebra with Applications, 2013, v. 20, n. 4, p. 541, doi. 10.1002/nla.1861
- By:
- Publication type:
- Article
Interface-preserving level-set reinitialization for DG-FEM.
- Published in:
- International Journal for Numerical Methods in Fluids, 2017, v. 84, n. 4, p. 183, doi. 10.1002/fld.4344
- By:
- Publication type:
- Article
A high-resolution hybrid scheme for hyperbolic conservation laws.
- Published in:
- International Journal for Numerical Methods in Fluids, 2015, v. 78, n. 3, p. 162, doi. 10.1002/fld.4014
- By:
- Publication type:
- Article
Roe-type Riemann solvers for general hyperbolic systems.
- Published in:
- International Journal for Numerical Methods in Fluids, 2014, v. 75, n. 7, p. 467, doi. 10.1002/fld.3903
- By:
- Publication type:
- Article
Some new results on the well-posedness of hyperbolic evolution equations.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2016, v. 16, n. 1, p. 879, doi. 10.1002/pamm.201610428
- By:
- Publication type:
- Article
Exact solutions of (2 + 1)‐dimensional Schrödinger's hyperbolic equation using different techniques.
- Published in:
- Numerical Methods for Partial Differential Equations, 2023, v. 39, n. 6, p. 4575, doi. 10.1002/num.22644
- By:
- Publication type:
- Article
Exact solutions of convective–diffusive Cahn–Hilliard equation using extended direct algebraic method.
- Published in:
- Numerical Methods for Partial Differential Equations, 2023, v. 39, n. 6, p. 4517, doi. 10.1002/num.22622
- By:
- Publication type:
- Article
A residual power series method for solving pseudo hyperbolic partial differential equations with nonlocal conditions.
- Published in:
- Numerical Methods for Partial Differential Equations, 2021, v. 37, n. 3, p. 2235, doi. 10.1002/num.22683
- By:
- Publication type:
- Article
Analytical and numerical approaches to nerve impulse model of fractional‐order.
- Published in:
- Numerical Methods for Partial Differential Equations, 2020, v. 36, n. 6, p. 1348, doi. 10.1002/num.22476
- By:
- Publication type:
- Article
A unified approach to non-polynomial B-spline curves based on a novel variant of the polar form.
- Published in:
- Calcolo, 2016, v. 53, n. 4, p. 751, doi. 10.1007/s10092-015-0172-x
- By:
- Publication type:
- Article
Topology optimization of hyperbolic metamaterials for an optical hyperlens.
- Published in:
- Structural & Multidisciplinary Optimization, 2017, v. 55, n. 3, p. 913, doi. 10.1007/s00158-016-1543-x
- By:
- Publication type:
- Article
The functional dependence of canopy conductance on water vapor pressure deficit revisited.
- Published in:
- International Journal of Biometeorology, 2018, v. 62, n. 7, p. 1211, doi. 10.1007/s00484-018-1524-4
- By:
- Publication type:
- Article
Evolution of particle breakage and volumetric deformation of binary granular soils under impact load.
- Published in:
- Granular Matter, 2017, v. 19, n. 4, p. 1, doi. 10.1007/s10035-017-0756-z
- By:
- Publication type:
- Article
Normalized Ricci flows and conformally compact Einstein metrics.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2013, v. 46, n. 1/2, p. 183, doi. 10.1007/s00526-011-0479-7
- By:
- Publication type:
- Article
Volume preserving curvature flows in Lorentzian manifolds.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2013, v. 46, n. 1/2, p. 213, doi. 10.1007/s00526-011-0481-0
- By:
- Publication type:
- Article
Weighted Hyperbolic DV-Hop Positioning Node Localization Algorithm in WSNs.
- Published in:
- Wireless Personal Communications, 2017, v. 96, n. 4, p. 5011, doi. 10.1007/s11277-016-3727-5
- By:
- Publication type:
- Article
Dirichlet-Neumann Problem for Systems of Hyperbolic Equations with Constant Coefficients.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 215, n. 1, p. 26, doi. 10.1007/s10958-016-2819-9
- By:
- Publication type:
- Article
On the Volume of Hyperbolic Octahedra with Nontrivial Symmetry.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 214, n. 5, p. 675, doi. 10.1007/s10958-016-2805-2
- By:
- Publication type:
- Article
A Differential Equation on the Cover Function of the Hexagonal Lattice by the Trivalent Tree.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 209, n. 2, p. 222, doi. 10.1007/s10958-015-2497-z
- By:
- Publication type:
- Article
Volumes of Convex Polyhedra in Hyperbolic Spaces.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 208, n. 2, p. 199, doi. 10.1007/s10958-015-2437-y
- By:
- Publication type:
- Article
Well-Posedness of the Dirichlet Problem in a Cylindrical Domain for One Class of Multidimensional Hyperbolic-Elliptic Equations.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 203, n. 3, p. 279, doi. 10.1007/s10958-014-2134-2
- By:
- Publication type:
- Article
Integral Reverse Estimates for Logarithmic Bloch Spaces in the Ball.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 202, n. 4, p. 565, doi. 10.1007/s10958-014-2063-0
- By:
- Publication type:
- Article
On Trajectories Entirely Situated Near a Hyperbolic Set.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 201, n. 5, p. 553, doi. 10.1007/s10958-014-2011-z
- By:
- Publication type:
- Article
Poison Limit for Two-Dimensional Toral Automorphism Driven by Continued Fractions.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 199, n. 2, p. 139, doi. 10.1007/s10958-014-1841-z
- By:
- Publication type:
- Article
The Spectrum of a Perturbed Operator Associated with a Hyperbolic Toral Authomorphism.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 196, n. 2, p. 187, doi. 10.1007/s10958-013-1651-8
- By:
- Publication type:
- Article
The Vuorinen problem on the maximum of the conformal module.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 193, n. 1, p. 66, doi. 10.1007/s10958-013-1434-2
- By:
- Publication type:
- Article
Shock wave structure in a heterogeneous medium with two pressures.
- Published in:
- Combustion, Explosion, & Shock Waves, 2015, v. 51, n. 6, p. 678, doi. 10.1134/S001050821506009X
- By:
- Publication type:
- Article
THE TRAVELING WAVE SOLUTIONS OF THE CONFORMABLE TIME-FRACTIONAL ZOOMERON EQUATION BY USING THE MODIFIED EXPONENTIAL FUNCTION METHOD.
- Published in:
- Eskişehir Technical University Journal of Science & Technology A - Applied Sciences & Engineering, 2024, v. 25, n. 1, p. 108, doi. 10.18038/estubtda.1370631
- By:
- Publication type:
- Article
On a discrete version of the wave equation.
- Published in:
- Aequationes Mathematicae, 2015, v. 89, n. 1, p. 63, doi. 10.1007/s00010-014-0278-2
- By:
- Publication type:
- Article
On generalized Seiffert means.
- Published in:
- Aequationes Mathematicae, 2014, v. 87, n. 3, p. 325, doi. 10.1007/s00010-013-0191-0
- By:
- Publication type:
- Article
基于新型趋近律的柔性机械臂滑模-最优组合控制.
- Published in:
- Machine Tool & Hydraulics, 2023, v. 51, n. 11, p. 20, doi. 10.3969/j.issn.1001-3881.2023.11.004
- By:
- Publication type:
- Article
试验条件下修正混凝土徐变系数预测模型的研究.
- Published in:
- Fly Ash Comprehensive Utilization, 2023, v. 37, n. 2, p. 126, doi. 10.19860/j.cnki.issn1005-8249.2023.02.020
- By:
- Publication type:
- Article
On Likely Solutions of the Stable Matching Problem with Unequal Numbers of Men and Women.
- Published in:
- Mathematics of Operations Research, 2019, v. 44, n. 1, p. 122, doi. 10.1287/moor.2017.0917
- By:
- Publication type:
- Article
Dynamics of Two Planets near a 2:1 Resonance: Case Studies of Known and Synthetic Exosystems on a Grid of Initial Configurations.
- Published in:
- Universe (2218-1997), 2024, v. 10, n. 9, p. 374, doi. 10.3390/universe10090374
- By:
- Publication type:
- Article
Fault ride-through capability improvement in a DFIG-based wind turbine using modified ADRC.
- Published in:
- Protection & Control of Modern Power Systems, 2022, v. 7, n. 1, p. 1, doi. 10.1186/s41601-022-00272-9
- By:
- Publication type:
- Article
Enhanced PD Controller for Speed Control of Electric Vehicle Based on Gorilla Troops Algorithm.
- Published in:
- Journal Européen des Systèmes Automatisés, 2024, v. 57, n. 4, p. 1067, doi. 10.18280/jesa.570414
- By:
- Publication type:
- Article
Aproximación geométrica al lema de Harnack y al teorema pequeño de Picard.
- Published in:
- Gaceta de la Real Sociedad Matemática Española, 2024, v. 27, n. 3, p. 463
- By:
- Publication type:
- Article
12 de mayo, Día Internacional de la Mujer Matemática.
- Published in:
- Gaceta de la Real Sociedad Matemática Española, 2020, v. 23, n. 1, p. 37
- By:
- Publication type:
- Article
Algunas dificultades en la aproximación numérica de sistemas hiperbólicos no conservativos.
- Published in:
- Gaceta de la Real Sociedad Matemática Española, 2018, v. 21, n. 3, p. 621
- By:
- Publication type:
- Article
Spatial and Temporal Variability of Phosphorus Retention in a Riparian Forest Soil.
- Published in:
- Journal of Environmental Quality, 1998, v. 27, n. 4, p. 895, doi. 10.2134/jeq1998.00472425002700040025x
- By:
- Publication type:
- Article
Bessel equation and Bessel function on T<sub>(q,h)</sub>.
- Published in:
- Turkish Journal of Mathematics, 2022, v. 46, n. 8, p. 3300, doi. 10.55730/1300-0098.3334
- By:
- Publication type:
- Article
On product and golden stuctures and harmonicity.
- Published in:
- Turkish Journal of Mathematics, 2018, v. 42, n. 2, p. 444, doi. 10.3906/mat-1606-112
- By:
- Publication type:
- Article
Lie symmetry analysis and exact solutions of the Sawada-Kotera equation.
- Published in:
- Turkish Journal of Mathematics, 2017, v. 41, n. 1, p. 158, doi. 10.3906/mat-1504-29
- By:
- Publication type:
- Article
Scattering data in an inverse scattering problem on the semi-axis for a first-order hyperbolic system.
- Published in:
- Turkish Journal of Mathematics, 2014, v. 38, n. 1, p. 110, doi. 10.3906/mat-1303-42
- By:
- Publication type:
- Article
On hyperbolic k-Pell quaternions sequences.
- Published in:
- Annales Mathematicae et Informaticae, 2018, v. 49, p. 61, doi. 10.33039/ami.2018.05.005
- By:
- Publication type:
- Article
Hyperbolic distance between hyperbolic lines.
- Published in:
- Annales Mathematicae et Informaticae, 2017, v. 47, p. 129
- By:
- Publication type:
- Article
SOME REMARKS ON THE PAPER "ON THE SET OF SOLUTIONS FOR THE DARBOUX PROBLEM FOR FRACTIONAL ORDER PARTIAL HYPERBOLIC FUNCTIONAL DIFFERENTIAL INCLUSIONS".
- Published in:
- Fixed Point Theory, 2016, v. 17, n. 2, p. 295
- By:
- Publication type:
- Article
Convergence and stability of meshfree method based on radial basis function for a hyperbolic partial differential equation with piecewise constant arguments.
- Published in:
- Journal of Difference Equations & Applications, 2022, v. 28, n. 1, p. 39, doi. 10.1080/10236198.2021.2019248
- By:
- Publication type:
- Article
On areas of attraction and repulsion in finite time dynamical systems and their numerical approximation.
- Published in:
- Journal of Difference Equations & Applications, 2018, v. 24, n. 11, p. 1734, doi. 10.1080/10236198.2018.1518438
- By:
- Publication type:
- Article